# SDR UIEA2017100201914

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,650 hours, 14,193 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Valve
- Part number: 7738556
- Part serial: 910121
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE DUCT PRESSURE FLUCTUATED DURING CLIMB.  REMOVED AND REPLACED FAMV, VALVE HANGS UP.    LT FAMV HAS OPEN CIRCUIT BETWEEN CONNECTORS D2378A PIN 8A AND V343 PIN 1 IAW AMM 36-11-16.   FAMV REACTIVATED, CLEANED ELECTRICAL TERMINAL STRIPS. FAMV CHANGED. OPS AND LEAK CHECKED GOOD IAW AMM 36-11-16.
